http://iet.metastore.ingenta.com
1887

IEE Proceedings D (Control Theory and Applications)

Volume 131, Issue 3, May 1984

Volume 131, Issue 3

May 1984

Adaptive control of discrete-time time-varying systems with unknown deterministic disturbances
Reachability in variable structure control systems
Functional bounds on the time response of multivariable nonlinear systems
Efficient algorithm for the optimal control of interconnected stochastic systems
Robust controller design by minimisation of the variation of the coefficients of the closed-loop characteristic equation
Square-root solution for the discrete-time lyapunov equation

Most viewed content for this Journal

Article
content/journals/ip-d
Journal
5
Loading

Most cited content for this Journal

We currently have no most cited data available for this content.

This is a required field
Please enter a valid email address